Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 3, 2014, 3:34 PM EDT for Rockingham County, New Hampshire. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 3:34 PM EDT (19:34 UTC)
- Expired
- Jul 3, 2014, 4:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 120 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 2:12 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799 WUUS51 KGYX 031934 SVRGYX NHC015-032015- /O.NEW.KGYX.SV.W.0013.140703T1934Z-140703T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 334 PM EDT THU JUL 3 2014 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE... * UNTIL 415 PM EDT... * AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RAYMOND... OR 7 MILES NORTHEAST OF DERRY...AND MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAYMOND...PAWTUCKAWAY STATE PARK...BRENTWOOD AND EPPING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4317 7112 4295 7099 4289 7131 4304 7136 TIME...MOT...LOC 1934Z 240DEG 16KT 4298 7125 $$ KIMBLE
2 follow-up statements
527 WWUS51 KGYX 031942 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 342 PM EDT THU JUL 3 2014 NHC015-032015- /O.CON.KGYX.SV.W.0013.000000T0000Z-140703T2015Z/ ROCKINGHAM NH- 342 PM EDT THU JUL 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CENTRAL ROCKINGHAM COUNTY... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAYMOND...OR 11 MILES NORTHEAST OF DERRY...MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FREMONT...PAWTUCKAWAY STATE PARK...BRENTWOOD...EPPING AND NOTTINGHAM PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4293 7129 4302 7131 4317 7112 4295 7099 TIME...MOT...LOC 1942Z 240DEG 16KT 4301 7120 $$ KIMBLE
894 WWUS51 KGYX 031958 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 358 PM EDT THU JUL 3 2014 NHC015-032015- /O.CON.KGYX.SV.W.0013.000000T0000Z-140703T2015Z/ ROCKINGHAM NH- 358 PM EDT THU JUL 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CENTRAL ROCKINGHAM COUNTY... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAYMOND...OR 10 MILES NORTHWEST OF EXETER...MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EPPING AND NOTTINGHAM PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4294 7116 4305 7123 4316 7112 4297 7100 TIME...MOT...LOC 1958Z 240DEG 16KT 4305 7112 $$ KIMBLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:58 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 3, 12:58 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1258 PM EDT THU JUL 3 2014
.SYNOPSIS...
A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS NEW
HAMPSHIRE AND MAINE THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE
POSSIBLE IN THIS HUMID AIRMASS WITH THE RISK OF STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. A COLD FRONT WILL CROSS
THE AREA ON FRIDAY. AN UPPER LEVEL LOW AND TROPICAL STORM ARTHUR
WILL COMBINE TO PRODUCE A CHANCE OF RAIN TO START THE WEEKEND.
HIGH PRESSURE WILL MOVE IN FOR THE START OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO ADJUST CHC OF PRCP TO LOWER ALL BUT SRN NH ZONES PER
LATEST RADAR. ALSO ADJUSTED SKY COVER PER LATEST SATELLITE LOOP.
ANY OTHER CHANGES VERY MINIMAL.
ENTIRE FCST AREA REMAINS UNDER A FLASH FLOOD WATCH WITH POTENTIAL
FOR TSTMS WITH SLOW MOVEMENT AND/OR TRAINING OF ECHOES WHICH COULD
LEAD TO EXCESSIVE RAINFALL AND FLASH FLOODING...SIMILAR TO
YESTERDAY. ANALYSIS OF VARIOUS FCST SOUNDINGS ACROSS THE FCST AREA
AGREES WITH SPC SLGT RISK FOR THIS AFTERNOON/EVE WITH MAIN THREAT
WIND DAMAGE THOUGH HAIL NOT AS LIKELY WITH HIGH FREEZING LVL/WET
BULB ZERO LVL STILL A SLIMMER POSSIBILITY.
THE LOW CLOUDS AND F ARE SLOW TO LIFT IN SOME AREAS AND QUICKER IN
OTHERS. OVERALL CLOUDS CLEARING OFF ALLOWING FOR SUNSHINE FOR THE
MIDDAY HOURS TO HELP SET THE STAGE FOR AFTERNOON CONVECTION TO
DEVELOP. ALREADY SEEING THAT ACROSS THE FAR N/MT ZONES.
SHOULD BE A VERY WARM AND VERY HUMID DAY WITH HIGHS IN THE 80S
EXCEPT ONSHORE FLOW KEEPING THE COAST A LITTLE COOLER. NOT QUITE
AS HOT AS YESTERDAY DUE TO LESS SOLAR HEATING. DEW POINTS AROUND
70 FOR A VERY MUGGY DAY AND HIGH INSTABILITY LEVELS AS INDICATED
BY VARIOUS INSTABILITY PARAMETERS LIKE LI AND CAPE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
PATCHY FOG REDEVELOPS TONIGHT. EXPECT EVENING SHOWERS AND
SCATTERED THUNDERSTORMS THAT COULD ONCE AGAIN ALLOW FOR LOCALLY
HEAVY RAINFALL. HIGHEST POPS WILL BE NEAR THE PROXIMITY OF THE
FRONT OVER THE WESTERN MOUNTAINS OF MAINE AND NORTHERNMOST NEW
HAMPSHIRE.
RAIN SPREADS NORTH FROM ARTHUR FRIDAY. THE TRACK OF ARTHUR IS
CRITICAL TO THE UPCOMING FORECAST. AT THE TIME...IT APPEARS A BAND
OF HEAVY RAINFALL WILL BE ALONG OR NEAR THE COASTLINE WHERE
HIGHEST POPS WILL BE IN PLACE AS ACCELERATING ARTHUR MOVES SOUTH
OF CAPE COD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONGWAVE PATTERN
INTO EARLY NEXT WEEK. THE UPPER TROUGH WILL LIFT OUT BY SATURDAY
SWEEPING THE REMNANTS OF ARTHUR FURTHER OFFSHORE ALONG WITH THE
SLOW-MOVING COLD FRONT. WEAK RIDGING FOLLOWS FOR SUNDAY AS HIGH
PRESSURE BUILDS BY TO OUR SOUTH. THE NEXT SHORTWAVE CARVES OUT A
BROAD UPPER TROUGH STRETCHING FROM THE GREAT LAKES TO NEW ENGLAND
BY EARLY NEXT WEEK...WITH A SERIES OF COLD FRONTAL PASSAGES TO
PROVIDE UNSETTLED WEATHER.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...VARIABLE CONDITIONS THIS MORNING
WITH AREAS OF STRATUS AND F CONT TO SLOWLY LIFT IN SOME AREAS AND
BUT ALREADY LIFTED IN MOST AREAS. SHOULD BECOME VFR ONLY TO HAVE
CIG/VSBY LOWER IN DEVELOPING SHRA/TSTMS WITH POTENTIAL FOR SVR
TSTMS THIS AFTERNOON AND EVENING. CONVECTION WEAKENS FOR TNGT BUT
LOW CLOUDS AND F WILL RETURN...THEN CONDITIONS SLOWLY IMPROVE ON
FRIDAY BUT STILL THREAT OF SHRA/TSTMS.
LONG TERM...
SAT...SCT MVFR POSSIBLE IN SHOWERS. SFC WND GUSTS TO 25 KT.
MON...SCT MVFR POSSIBLE IN SHOWERS.
&&
.MARINE...
SHORT TERM /TODAY THROUGH FRIDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA RESULTING IN SOME HIGHER WINDS AND GUSTS OVER THE
OPEN WATERS. STILL WINDS AND SEAS WILL REMAIN JUST BELOW SCA
LEVELS IN THROUGH FRIDAY...THOUGH SEAS MAY BEGIN TO INCREASE OVER
THE OPEN WATERS LATE FRIDAY. MAIN CONCERN IS IMPACT OF STRONG TO
SVR TSTMS THIS AFTERNOON AND EVE WITH POTENTIAL FOR STRONG WINDS
WITH ABRUPT WIND SHIFTS...LOCALLY HEAVY RAIN WITH NEAR ZERO VSBY
...FREQUENT LIGHTNING STRIKES AND MAYBE EVEN SMALL HAIL.
LONG TERM...
SAT...GALE FORCE WIND GUSTS ARE POSSIBLE.
SUN - MON...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ007>009-
012>014-018>028.
NH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NHZ001>010-
013-014.
MARINE...NONE.
&&Hazardous weather outlook, Jul 3, 2:18 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 218 PM EDT THU JUL 3 2014 ANZ150>154-041830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 218 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH STRONG WINDS...ABRUPT WIND SHIFTS AND HEAVY RAIN WITH NEAR ZERO VISIBILITY ALONG WITH FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>021-NHZ001>010-013-041830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 218 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022-041830- INTERIOR WALDO- 218 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-041830- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 218 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RIP CURRENT RISK MAY BE MODERATE OR HIGH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ014-041830- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 218 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RIP CURRENT RISK MAY BE MODERATE OR HIGH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 3, 10:58 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1058 AM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH PUBLIC
TREE BLOCKING I-93 SOUTHBOUND
0315 PM HAIL LITTLETON 44.31N 71.77W
07/02/2014 E1.00 INCH GRAFTON NH SOCIAL MEDIA
0316 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH TRAINED SPOTTER
TREES DOWN ON HOUSE
0324 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH AMATEUR RADIO
MULIPLE TREES DOWN IN LITTLETON AND BETHLEHEM. TREES ON
WIRES. A TREE ON A GARAGE.
0345 PM FLASH FLOOD NEWPORT 43.37N 72.17W
07/02/2014 SULLIVAN NH LAW ENFORCEMENT
SEVERAL DRAINAGE DITCHES WASHED OUT...RTE 103 AND NORTH
MAIN STREET REDUCED TO 1 LANE
0348 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME PUBLIC
TREE DOWN
0348 PM HAIL RUMFORD 44.55N 70.55W
07/02/2014 E0.70 INCH OXFORD ME PUBLIC
TREE DOWN
0350 PM TSTM WND DMG OSSIPEE 43.69N 71.12W
07/02/2014 CARROLL NH LAW ENFORCEMENT
MANY TREES DOWN
0350 PM TSTM WND DMG FREEDOM 43.81N 71.04W
07/02/2014 CARROLL NH LAW ENFORCEMENT
MANY TREES DOWN
0355 PM HAIL RUMFORD 44.55N 70.55W
07/02/2014 E1.00 INCH OXFORD ME SOCIAL MEDIA
0400 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
TREES DOWN IN DIXFFIELD AND RUMFORD.
0400 PM TSTM WND DMG FARMINGTON 44.67N 70.15W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
WIRES DOWN.
0400 PM TSTM WND DMG WILTON 44.59N 70.23W
07/02/2014 FRANKLIN ME AMATEUR RADIO
TREES DOWN
0400 PM TSTM WND DMG BOW 43.13N 71.55W
07/02/2014 MERRIMACK NH STATE POLICE
POSSIBLE MICROBURST MANY TREES DOWN
0404 PM TSTM WND DMG CONCORD 43.21N 71.54W
07/02/2014 MERRIMACK NH FIRE DEPT/RESCUE
TREES DOWN ON WIRES. LIGHTNING STRIKES STARTED FIRE
0422 PM TSTM WND DMG WILTON 44.59N 70.23W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0427 PM TSTM WND DMG CHESTERVILLE 44.55N 70.09W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0427 PM TSTM WND DMG 6 SW RUMFORD 44.49N 70.66W
07/02/2014 OXFORD ME COOP
TREES BLOCKING ROAD
0427 PM HAIL 6 SW RUMFORD 44.49N 70.66W
07/02/2014 E0.70 INCH OXFORD ME COOP
TREES BLOCKING ROAD
0430 PM TSTM WND DMG FARMINGTON 44.67N 70.15W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREE DOWN IN FARMINGTON.
0435 PM TSTM WND DMG NEW SHARON 44.64N 70.02W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0442 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
MANY TREES DOWN
0500 PM TSTM WND DMG CORNISH 43.80N 70.80W
07/02/2014 YORK ME FIRE DEPT/RESCUE
TREES DOWN... BLOCKING ROADS.
0500 PM TSTM WND DMG KEZAR FALLS 43.81N 70.89W
07/02/2014 OXFORD ME FIRE DEPT/RESCUE
TREES DOWN BLOCKING ROADS.
0505 PM TSTM WND DMG 2 WNW SEBAGO LAKE STATE 43.93N 70.62W
07/02/2014 CUMBERLAND ME DEPT OF HIGHWAYS
TREES AND WIRES DOWN ON RTE 114 TO BURNELL ROAD...TIME
ESTIMATED FROM RADAR
0525 PM TSTM WND DMG FRYE ISLAND 43.84N 70.53W
07/02/2014 CUMBERLAND ME FIRE DEPT/RESCUE
TREES ABOUT 8 INCHES IN DIAMETER FELL INTO A HOUSE ON
PADDOCK CIRCLE AND ONE ON SUNSET ROAD
0527 PM FLASH FLOOD RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
MANY STREETS FLOODED
0707 PM FLASH FLOOD JAY 44.50N 70.22W
07/02/2014 FRANKLIN ME DEPT OF HIGHWAYS
RTE 133 JAY FRANKLIN RD CLOSED DUE TO WATER OVER THE
ROAD
0709 PM FLASH FLOOD JAY 44.50N 70.22W
07/02/2014 FRANKLIN ME DEPT OF HIGHWAYS
RTE 17 IN NORTH JAY WASHED OUT BY THE MEMORIAL CHURCH
&&
EVENT NUMBER GYX1400034 GYX1400028 GYX1400027 GYX1400029 GYX1400054
GYX1400030 GYX1400031 GYX1400037 GYX1400038 GYX1400033 GYX1400032
GYX1400036 GYX1400046 GYX1400050 GYX1400043 GYX1400042 GYX1400040
GYX1400044 GYX1400045 GYX1400035 GYX1400041 GYX1400039 GYX1400048
GYX1400049 GYX1400051 GYX1400055 GYX1400047 GYX1400053 GYX1400052
MPKLocal storm report, Jul 3, 12:38 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1238 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH PUBLIC
TREE BLOCKING I-93 SOUTHBOUND
0315 PM HAIL LITTLETON 44.31N 71.77W
07/02/2014 E1.00 INCH GRAFTON NH SOCIAL MEDIA
0316 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH TRAINED SPOTTER
TREES DOWN ON HOUSE
0324 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/02/2014 GRAFTON NH AMATEUR RADIO
MULIPLE TREES DOWN IN LITTLETON AND BETHLEHEM. TREES ON
WIRES. A TREE ON A GARAGE.
0345 PM FLASH FLOOD NEWPORT 43.37N 72.17W
07/02/2014 SULLIVAN NH LAW ENFORCEMENT
SEVERAL DRAINAGE DITCHES WASHED OUT...RTE 103 AND NORTH
MAIN STREET REDUCED TO 1 LANE
0348 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME PUBLIC
TREE DOWN
0348 PM HAIL RUMFORD 44.55N 70.55W
07/02/2014 E0.70 INCH OXFORD ME PUBLIC
TREE DOWN
0350 PM TSTM WND DMG OSSIPEE 43.69N 71.12W
07/02/2014 CARROLL NH LAW ENFORCEMENT
MANY TREES DOWN
0350 PM TSTM WND DMG FREEDOM 43.81N 71.04W
07/02/2014 CARROLL NH LAW ENFORCEMENT
MANY TREES DOWN
0355 PM HAIL RUMFORD 44.55N 70.55W
07/02/2014 E1.00 INCH OXFORD ME SOCIAL MEDIA
0400 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
TREES DOWN IN DIXFFIELD AND RUMFORD.
0400 PM TSTM WND DMG FARMINGTON 44.67N 70.15W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
WIRES DOWN.
0400 PM TSTM WND DMG WILTON 44.59N 70.23W
07/02/2014 FRANKLIN ME AMATEUR RADIO
TREES DOWN
0400 PM TSTM WND DMG BOW 43.13N 71.55W
07/02/2014 MERRIMACK NH STATE POLICE
POSSIBLE MICROBURST MANY TREES DOWN
0404 PM TSTM WND DMG CONCORD 43.21N 71.54W
07/02/2014 MERRIMACK NH FIRE DEPT/RESCUE
TREES DOWN ON WIRES. LIGHTNING STRIKES STARTED FIRE
0422 PM TSTM WND DMG WILTON 44.59N 70.23W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0427 PM TSTM WND DMG CHESTERVILLE 44.55N 70.09W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0427 PM TSTM WND DMG 6 SW RUMFORD 44.49N 70.66W
07/02/2014 OXFORD ME COOP
TREES BLOCKING ROAD
0427 PM HAIL 6 SW RUMFORD 44.49N 70.66W
07/02/2014 E0.70 INCH OXFORD ME COOP
TREES BLOCKING ROAD
0430 PM TSTM WND DMG FARMINGTON 44.67N 70.15W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREE DOWN IN FARMINGTON.
0435 PM TSTM WND DMG NEW SHARON 44.64N 70.02W
07/02/2014 FRANKLIN ME LAW ENFORCEMENT
TREES AND LINES DOWN.
0442 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
MANY TREES DOWN
0500 PM TSTM WND DMG CORNISH 43.80N 70.80W
07/02/2014 YORK ME FIRE DEPT/RESCUE
TREES DOWN... BLOCKING ROADS.
0500 PM TSTM WND DMG KEZAR FALLS 43.81N 70.89W
07/02/2014 OXFORD ME FIRE DEPT/RESCUE
TREES DOWN BLOCKING ROADS.
0505 PM TSTM WND DMG 2 WNW SEBAGO LAKE STATE 43.93N 70.62W
07/02/2014 CUMBERLAND ME DEPT OF HIGHWAYS
TREES AND WIRES DOWN ON RTE 114 TO BURNELL ROAD...TIME
ESTIMATED FROM RADAR
0515 PM FLASH FLOOD 4 W FREEDOM 43.82N 71.11W
07/02/2014 CARROLL NH PUBLIC
ALVINO ROAD WAS WASHED OUT AND IS IMPASSABLE. WAS TOLD
THERE WAS FILL BEING BROUGHT IN TODAY AND THAT IT HAS TO
BE REGRADED
0525 PM TSTM WND DMG FRYE ISLAND 43.84N 70.53W
07/02/2014 CUMBERLAND ME FIRE DEPT/RESCUE
TREES ABOUT 8 INCHES IN DIAMETER FELL INTO A HOUSE ON
PADDOCK CIRCLE AND ONE ON SUNSET ROAD
0527 PM FLASH FLOOD RUMFORD 44.55N 70.55W
07/02/2014 OXFORD ME LAW ENFORCEMENT
MANY STREETS FLOODED
0707 PM FLASH FLOOD JAY 44.50N 70.22W
07/02/2014 FRANKLIN ME DEPT OF HIGHWAYS
RTE 133 JAY FRANKLIN RD CLOSED DUE TO WATER OVER THE
ROAD
0709 PM FLASH FLOOD JAY 44.50N 70.22W
07/02/2014 FRANKLIN ME DEPT OF HIGHWAYS
RTE 17 IN NORTH JAY WASHED OUT BY THE MEMORIAL CHURCH
&&
EVENT NUMBER GYX1400034 GYX1400028 GYX1400027 GYX1400029 GYX1400054
GYX1400030 GYX1400031 GYX1400037 GYX1400038 GYX1400033 GYX1400032
GYX1400036 GYX1400046 GYX1400050 GYX1400043 GYX1400042 GYX1400040
GYX1400044 GYX1400045 GYX1400035 GYX1400041 GYX1400039 GYX1400048
GYX1400049 GYX1400051 GYX1400056 GYX1400055 GYX1400047 GYX1400053
GYX1400052
MPKSpecial weather statement, Jul 3, 1:44 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 144 PM EDT THU JUL 3 2014 MEZ018-023-NHZ010-013-031815- COASTAL YORK-INTERIOR ROCKINGHAM-INTERIOR YORK-STRAFFORD- 144 PM EDT THU JUL 3 2014 ...THUNDERSTORMS AND LIGHTNING WILL IMPACT STRAFFORD COUNTY...ROCKINGHAM COUNTY AND YORK COUNTY THROUGH 215 PM EDT... AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF NORTHWOOD...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NORTHWOOD MEADOWS STATE PARK... NOTTINGHAM... DEERFIELD... BARRINGTON...ROCHESTER LEBANON AND SANFORD THROUGH 215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4350 7081 4333 7062 4305 7111 4319 7127 KIMBLE
Special weather statement, Jul 3, 2:09 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
209 PM EDT THU JUL 3 2014
MEZ012-018-NHZ006-031845-
INTERIOR YORK-SOUTHERN CARROLL-SOUTHERN OXFORD-
209 PM EDT THU JUL 3 2014
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY
AND YORK COUNTY THROUGH 245 PM EDT...
AT 209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FORMING OVER BROOKFIELD...OR ABOUT 8 MILES SOUTH
OF OSSIPEE...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND WOLFEBORO FALLS...WENTWORTH STATE
PARK...WOLFEBORO...BROOKFIELD...WAKEFIELD...WEST NEWFIELD...
PARSONSFIELD...NEWFIELD...LIMERICK AND KEZAR FALLS THROUGH 245 PM
EDT.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4353 7104 4353 7106 4351 7108 4351 7111
4357 7112 4354 7117 4361 7124 4384 7085
4365 7067 4352 7096 4353 7097 4349 7102
KIMBLESpecial weather statement, Jul 3, 2:54 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
254 PM EDT THU JUL 3 2014
MEZ012-018-031930-
INTERIOR YORK-SOUTHERN OXFORD-
254 PM EDT THU JUL 3 2014
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND YORK COUNTY
THROUGH 330 PM EDT...
AT 255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PARSONSFIELD...OR ABOUT 10 MILES
EAST OF OSSIPEE...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEST NEWFIELD...
PARSONSFIELD...KEZAR FALLS...CORNISH AND HIRAM THROUGH 330 PM EDT.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4359 7091 4367 7099 4372 7098 4391 7083
4389 7075 4386 7080 4382 7078 4380 7078
4379 7073 4380 7070 4379 7069
KIMBLESpecial weather statement, Jul 3, 3:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
315 PM EDT THU JUL 3 2014
NHZ013-031945-
INTERIOR ROCKINGHAM-
315 PM EDT THU JUL 3 2014
...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 345 PM
EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF AUBURN...OR ABOUT 6
MILES EAST OF MANCHESTER...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CHESTER...AUBURN...
CANDIA...PAWTUCKAWAY STATE PARK...RAYMOND...FREMONT...EPPING AND
BRENTWOOD THROUGH 345 PM EDT.
HAIL UP TO HALF AN INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4293 7144 4294 7142 4295 7138 4296 7139
4301 7140 4315 7123 4299 7101 4289 7140
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:44 PM EDT | Special Weather Statement | GYX | Strafford | 31 min |
| Jul 3, 2:09 PM EDT | Special Weather Statement | GYX | Carroll | 36 min |
| Jul 3, 2:54 PM EDT | Special Weather Statement | GYX | Carroll | 36 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | GYX | Rockingham | 30 min |
| Jul 3, 3:55 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 35 min |
| Jul 3, 3:58 PM EDT | High Surf Advisory | GYX | Rockingham | 52 hr |
| Jul 3, 4:15 PM EDT | Tornado Warning | GYX | Rockingham | 30 min |
| Jul 3, 4:26 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 49 min |
| Jul 3, 4:59 PM EDT | Areal Flood Advisory | GYX | Rockingham | 2 hr |
| Jul 3, 5:01 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 29 min |
| Jul 3, 7:35 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
| Jul 3, 7:50 PM EDT | Special Weather Statement | GYX | Grafton, Sullivan | 85 min |
| Jul 3, 7:57 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack, Sullivan | 48 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.